# SDR DALA2025040902754

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,645 hours, 43,239 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3249 DISC: F/A REPORTED FUME AFTER APU STARTED. C/A: DEBRIEFED CREW AND ENSURED LOG WAS ACCURATE. CONTACTED MCC AND DISCUSSED LOG ITEM. ENSURED SMOKE AND FUMES REPORT WAS SUBMITTED . C/W W/C 0550-2002 STEPS 1-4 AND FOUND APU IS SOURCE OF FUMES IN CABIN. C/W W/C 0550-2002 EVENT TYPE 1-APU INTERNAL OIL LEAK. FOUND APU LOAD CONTROL VALVE FULL OF OIL. C/W W/C 2100-2005 ECS DECONTAM REVERSE DUCT BURN PROCEDURE TO FULL EXTENT. AFTER DUCT BURN NO MORE FUMES OR DIRTY SOCK SMELL NOTED. ALSO REPLACED BOTH RECIRC FILTERS PER A320 AMM 21-00-00-615-802-A. PLACED APU ON MEL 49-10-01A ON LOG PAGE 7011779. C/W MCC CALL CAR AND ALL NO GO ODI 2172 STEPS. NO FURTHER DEFECTS NOTED. PER MCC A/C OK FOR SVC. (LP: 0900732)
